English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the fractional Landis conjecture

MPS-Authors

Rüland,  Angkana
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Rüland, A., & Wang, J.-N. (2019). On the fractional Landis conjecture. Journal of functional analysis, 277(9), 3236-3270. doi:10.1016/j.jfa.2019.05.026.


Cite as: http://hdl.handle.net/21.11116/0000-0006-A5E7-B
Abstract
There is no abstract available